# SDR USAA2011051291838

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 63,854 hours, 45,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD PRESSURE BULKHEAD - 2 CRACKS IN VERTICAL WEB 3 INCHES AFT OF BS 178, WL 178, LBL 5.7.  REPLACED VERTICAL WEB AT BS 178, WL 178, LBL 5.7 IAW B757 SRM 53-10-08 REPAIR 12.
